This chapter discusses the management of hematology-oncology emergencies including anticoagulation. Patients on anticoagulation who fall may have no immediate sequelae of an intracranial hemorrhage (ICH). Symptoms can develop over days or even weeks. The most common presentation of intracranial hemorrhage is an insidious onset of headache, light-headedness, nausea, and vomiting. Emergency physicians must maintain a high level of suspicion for intracranial bleeding in patients on anticoagulation, even in the absence of trauma, and particularly in those patients with a supratherapeutic INR. In anticoagulated patients with altered mental status or possible head trauma, a non-contrast computed tomography (CT) is key in identifying intracranial hemorrhage. Anticoagulated patients with head trauma, no loss of consciousness, and a negative initial head imaging should be observed for at least 6 hours (the exact number of hours is controversial) from the onset of the trauma.